On Distributions of Runs in the Compound Binomial Risk Model
No Thumbnail Available
Date
2014
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Springer
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
This paper is concerned with the distribution of runs associated with claim indicators in a compound binomial risk model. We study the total number of claims, the longest run without claim, the shortest run without claim and the total number of runs up to a fixed period before the occurrence of a ruin. These quantities are potentially useful for an investment strategy of an insurance company and for understanding the behavior of a specific portfolio over time. We obtain recursive equations for the exact distributions of these random variables. We also illustrate the theoretical results with numerical computations.
Description
Eryilmaz, Serkan/0000-0002-2108-1781
ORCID
Keywords
Compound binomial model, Recurrence formula, Longest run, Shortest run
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q4
Scopus Q
Q3
Source
Volume
16
Issue
1
Start Page
149
End Page
159